# SDR CA090519002

- Difficulty date: May 14, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 4,408 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 62701154
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE DISCOVERED FRAYED DURING SCHEDULED MX.
